MAUDE Adverse Event Report: ASPEN SURGICAL BARD-PARKER STAINLESS STEEL BLADES; BLADE 15 SHRP KNF BP SS TISS SURG

ASPEN SURGICAL BARD-PARKER STAINLESS STEEL BLADES; BLADE 15 SHRP KNF BP SS TISS SURG
Model Number 371215
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/15/2021
Type of Reportable Event Malfunction
Event or Problem Description
Blade package was opened during pre-surgical set up when scrub tech noticed ragged cutting edge and discoloration of blade.

Brand Name
BARD-PARKER STAINLESS STEEL BLADES
Common Device Name
BLADE 15 SHRP KNF BP SS TISS SURG
Manufacturer (Section D)
ASPEN SURGICAL
6945 southbelt dr.
caledonia MI 49316
MDR Report Key12094392
Report Number3014527682-2021-00012
Device Sequence Number16850296
Product Code GES
UDI-Device Identifier00840113204380
UDI-Public00840113204380
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number371215
Device Catalogue Number371215
Device Lot Number0240091
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1